# SDR REXA2022060100991

- Difficulty date: February 11, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N676CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15127
- Aircraft time: 31,082 hours, 20,996 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: SH670319901
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SURROUND STRUCTURE FRAME FITTING AT FS319.7 CORRODED. BLENDED CORROSION DIMENSIONS AS FOLLOWS: 1.0" X .50" X .040" DEEP.	REMOVE AND REPLACE FRAME FITTING.
